Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 566–569 (Mi dan25291)  

This article is cited in 2 scientific papers (total in 2 papers)

CYBERNETICS AND THE REGULATION THEORY

The realization of monotonic functions by means of networks consisting of functional elements

V. I. Reznik


Full text: PDF file (547 kB)

Bibliographic databases:
Presented: . . 
Received: 02.08.1960

Citation: V. I. Reznik, “The realization of monotonic functions by means of networks consisting of functional elements”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 566–569

Citation in format AMSBIB
\Bibitem{Rez61}
\by V.~I.~Reznik
\paper The realization of monotonic functions by means of networks consisting of functional elements
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 566--569
\mathnet{http://mi.mathnet.ru/dan25291}
\zmath{https://zbmath.org/?q=an:0156.19101}


Linking options:
  • http://mi.mathnet.ru/eng/dan25291
  • http://mi.mathnet.ru/eng/dan/v139/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. R. N. Zabaluev, “On the mean complexity of monotone functions”, Discrete Math. Appl., 16:2 (2006), 181–194  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:42
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021